# SDR SWIA201439120

- Difficulty date: July 31, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 36,582 hours, 34,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SUPPORT ANGLE IS CORRODED AT BS 513.   BLENDED CORROSION IAW REO.  LEAK CHECKED GOOD.
